cnrs   Université de Toulouse
Avec cedram.org

Année 2003


Grégoire Allaire
Dispersive limits in the homogenization of the wave equation
Sér. 6 Vol. 12 no. 4 (2003), p. 415-431 Détail
Robert O. Bauer
Discrete Löwner evolution
Sér. 6 Vol. 12 no. 4 (2003), p. 433-451 Détail
Patrick Bernard
Une propriété de transfert en approximation diophantienne
Sér. 6 Vol. 12 no. 4 (2003), p. 453-463 Détail
Nafaa Chbili
A new criterion for knots with free periods
Sér. 6 Vol. 12 no. 4 (2003), p. 465-477 Détail
Albert Fathi
Regularity of C$^1$ solutions of the Hamilton-Jacobi equation
Sér. 6 Vol. 12 no. 4 (2003), p. 479-516 Détail
Stepan Yu. Orevkov
Riemann existence theorem and construction of real algebraic curves
Sér. 6 Vol. 12 no. 4 (2003), p. 517-531 Détail
Michael Yampolsky
Complex a priori bounds revisited
Sér. 6 Vol. 12 no. 4 (2003), p. 533-547 Détail
Mourad Bellassoued
Decay of solutions of the elastic wave equation with a localized dissipation
Sér. 6 Vol. 12 no. 3 (2003), p. 267-301 Détail
Samira Benmouloud-Sbai; Mohamed Guedda
Critical exponent and minimization problem in $\mathbb{R}^N$
Sér. 6 Vol. 12 no. 3 (2003), p. 303-315 Détail
Tien-Cuong Dinh; Mark G. Lawrence
Polynomial hulls and positive currents
Sér. 6 Vol. 12 no. 3 (2003), p. 317-334 Détail
Anne Duval
Séries de $q$-factorielles, opérateurs aux $q$-différences et confluence
Sér. 6 Vol. 12 no. 3 (2003), p. 335-374 Détail
Robin Hartshorne
On Rao's theorems and the Lazarsfeld-Rao property
Sér. 6 Vol. 12 no. 3 (2003), p. 375-393 Détail
Ivan Pan; Marcos Sebastiani
Classification des feuilletages turbulents
Sér. 6 Vol. 12 no. 3 (2003), p. 395-413 Détail
Franck Barthe
Autour de l'inégalité de Brunn-Minkowski
Sér. 6 Vol. 12 no. 2 (2003), p. 127-178 Détail
Viêt Anh Nguyên; El Hassan Youssfi
Optimal Lipschitz estimates for the $\overline{\partial }$ equation on a class of convex domains
Sér. 6 Vol. 12 no. 2 (2003), p. 179-243 Détail
Anne Pichon; José Seade
Real singularities and open-book decompositions of the 3-sphere
Sér. 6 Vol. 12 no. 2 (2003), p. 245-265 Détail
Michèle Audin
Exemples de hamiltoniens non intégrables en mécanique analytique réelle
Sér. 6 Vol. 12 no. 1 (2003), p. 1-23 Détail
Michèle Audin
La réduction symplectique appliquée à la non-intégrabilité du problème du satellite
Sér. 6 Vol. 12 no. 1 (2003), p. 25-46 Détail
Aurore Cabet
Local existence of a solution of a semi-linear wave equation in a neighborhood of initial characteristic hypersurfaces
Sér. 6 Vol. 12 no. 1 (2003), p. 47-102 Détail
Idrissa Ly; Diaraf Seck
Optimisation de forme et problème à frontière libre : cas du p-laplacien
Sér. 6 Vol. 12 no. 1 (2003), p. 103-126 Détail

Recherche d'un article
Recherche dans le site
haut